Acta Mathematica Sinica, English Series
HOME| ABOUT JOURNAL | EDITORIAL BOARD | FOR AUTHORS| SUBSCRIPTIONS| ADVERTISEMENT| CONTACT US
 
Acta Mathematica Sinica,
Chinese Series
 
   
   
Adv Search »  
Acta Mathematica Sinica, English Series  2017, Vol. 33 Issue (4): 495-500    DOI: 10.1007/s10114-016-6235-3
Articles Current Issue| Next Issue| Archive| Adv Search |
A Characterization of Generalized Derivations of JSL Algebras
Lin CHEN1, Fang Yan LU1,2
1 Department of Mathematics, Soochow University, Suzhou 215006, P. R. China;
2 Department of Mathematics, Anshun University, Anshun 561000, P. R. China

  Copyright 2012 © Editorial Office of Acta Mathematica Sinica
京ICP备05002806号-7